How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Anil Your Own Question
Dr. Anil
Dr. Anil, Doctor (MD)
Category: Health
Satisfied Customers: 8188
Experience:  M.B.B.S.M.D with over 30 years of experience in this medical field.
4713694
Type Your Health Question Here...
Dr. Anil is online now
A new question is answered every 9 seconds

Experiencing a lot of blood when I. Have never had anal sex

Customer Question

Experiencing a lot of blood when I defecate. Have never had anal sex or any anal pentetration. Have had vaginal sex under normal conditions and all at once this blood appears bright red but alot. Have experienced bleeding of a light nature from time to time they blamed on hemeroids. But this is ALOT MORE.
Submitted: 1 year ago.
Category: Health
Expert:  Dr. Anil replied 1 year ago.

Hello,

Do you have pain abdomen?

Loose stools/constipation?

Since how long have you been suffering from?

Pain during defecation?

Itching,burning sensation on anus?

Any medical history?

Are you taking any medications?

Thanks.Waiting for your response.

Customer: replied 1 year ago.
No abdominal pain. Constipation sometimes. 1 week. Lite pain during defecation main at anal opening. No major medical issues. Back injury I take Norco for and sometimes promethazine.
Customer: replied 1 year ago.
Seems like A lot of blood but is bright in color.
Customer: replied 1 year ago.
Hello?
Expert:  Dr. Anil replied 1 year ago.

Hello,

Sorry for late reply and inconvenience.
It’s my first priority to serve you.
Thanks for providing more information.

Well as you describe,possible cause of painless rectal bleeding is hemorrhoid.rectal polyp.

Rupture of blood vessel in rectum can also cause profuse bleeding.

It's good to see a doctor ASAP for prompt management.

As excessive loss of blood can cause low blood pressure,dizziness,anemia.

You need urgent medical intervention.

So avoid any OTC medication use.

And visit ER.

If you have any further query then we can discuss it thoroughly rather than give us poor/bad service.
We are here to help you until you satisfy.

Bonus and positive feedback are highly appreciated.
Thanks.

Expert:  Dr. Anil replied 1 year ago.

If you have any further query then we can discuss it thoroughly